MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.0

MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.0
Catalog Number MSG9980
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, as surgical tech was donning surgeon left glove broke at cuff as they were trying to open it.
 
Additional Manufacturer Narrative
According to the customer, as surgical tech was donning surgeon left glove broke at cuff as they were trying to open it.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
SENSICARE
Common Device Name
GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.0
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key25133796
Report Number1417592-2026-01071
Device Sequence Number13113187
Product Code KGO
UDI-Device Identifier10193489029871
UDI-Public10193489029871
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K142941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue NumberMSG9980
Device Lot Number2071560180
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown